Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: IMPLANT DIRECT LLC LOCATOR ABUTMENT LEGACY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
IMPLANT DIRECT LLC LOCATOR ABUTMENT LEGACY
Model Number
8035-92-L
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
08/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
While torquing locator abutment with 30 ncm torque wrench, the thread portion broke off inside the implant.The implant had to be removed and replaced, as a result.
New Search
Submit an Adverse Event Report
Brand Name
LOCATOR ABUTMENT LEGACY
Common Device Name
ABUTMENT
Manufacturer
(Section D)
IMPLANT DIRECT LLC
3050 e hillcrest dr.
thousand oaks CA 91362
MDR Report Key
6939153
Report Number
3001617766-2017-00010
Device Sequence Number
1313032
Product Code
NHA
UDI-Device Identifier
10841307111108
UDI-Public
10841307111108
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
D246125
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
10/10/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Dentist
Device Model Number
8035-92-L
Device Catalogue Number
8035-92-L
Device Lot Number
I1ZBQ
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
09/22/2017
Was the Report Sent to FDA?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
09/11/2017
Initial Report FDA Received Date
10/10/2017
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
76 YR